# SDR USAA2013050300005

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 99,157 hours, 19,722 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 015T1507527
- Part serial: 216
- Condition: Saturated
- Location: Le Slat
- Part time: 69,331 hours, 13,997 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION (WATER INJESTION) ON NR 5 SLAT TRAILING EDGE WEDGE AT MOST INBOARD END CONTINUING OUTBOARD 13 INCHES.  REPLACED NR 5 SLAT IAW JOB CARD 12L52027001.
